# SDR QXEA2016060700375

- Difficulty date: June 7, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 35,463 hours, 37,072 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Controller
- Part number: FE279001
- Part serial: FR159
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PARKING BRAKE CAUTION MESSAGE AFTER SETTING TAKEOFF POWER.  ABORTED TAKEOFF AT LESS THEN 20 KNOTS.  REPLACED THE PARKING BRAKE CONTROL QUADRANT IAW AMM 32-44-21-000/400-801.  FUNCTIONAL TESTS GOOD.  RETURNED TO SERVICE.
